# SDR SWIA201541745

- Difficulty date: December 15, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 18,195 hours, 10,508 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832FL HAS SIGNS OF CORROSION AROUND MULTIPLE SCREW HOLES.  R & R NEW PANEL 832 FL, IAW SRM.
